Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Feeling nausea and urge to vomit. No relief from medicine. Safe to take pantadac drs?

User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 1846 Questions
Hello Doctor... Am feeling nausea and have severe burps day and night for the last 3 days. Unable to eat or drink properly as i feel i would vomit but instead i keep burping every 5 min.

I am taking Orni-O & Providac cap for the 3 days but no relief so far. one of my doctor friend suggested that i take Pantadac drs 40mg.

Please advice what do i need to get immediate relief
Posted Tue, 19 Mar 2013 in General Health
Answered by Dr. Y V Siva Sankara Murty 1 hour later

Thanks for writing to health care magic.

We would normally suspect acid peptic disease in a person suffering from recurrent burps, nausea, decreased appetite etc among various other causes like gastro esophageal reflux.

Endoscopy may be done by your doctor for confirming the diagnosis.

Drugs that decrease the acid secretion (H2 blockers, proton pump inhibitors (like the one you are using), prokinetics are used for treating the condition.

Helicobacter pylori infection if suspected should be treated.......

There is no quick remedy......... the root cause should be treated.

Life style changes help you to prevent and treat the condition.

1. Reduce stress. Listening to music, playing with kids, Yoga, breathing exercises, help
2. Exercise regularly.......... walk.
3. Take regular meal. Do not skip breakfast or go for long fast.
4. Avoid spicy foods.
5. Chew your food properly.
6. Avoid swallowing air. Chewing gums should be avoided.
7.Prey God and reduce stress.

Hope this helps
Take care

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor